# SDR IPXA10M63654

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Engine: Pwa PW4462
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Malfunctioned
- Location: R1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R-1 LOW PRESSURE SWITCH LIGHT KEEPS ON.  R & R REMOTE INDICATOR SWITCH IAW MM 25-61-04-4. OPS NORMAL. THIS CLEARS DEF M439710 REV DMP ACCOMPLISHED.
